# SDR UPS06447563

- Difficulty date: July 12, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 1L MED FWD VERTICAL BEAM LOWER CORNER CRACK FOUND AS MARKED.  CRACK LENGTH 1 INCH.  1L MED FWD VERTICAL BEAM LOWER CORNER REPAIRED AS PER SRM 52-10-02 FIG 10.
